# SDR SIMA0196

- Difficulty date: January 19, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1676
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5360 - MIA - EMERGENCY FLOOR LIGHTS AT ROWS6 AND 13 INOPERATIVE.  REMOVED AND REPLACED LAMPS AT ROWS 6 AND 13.  OPS CHECKS GOOD.  (M)
